Discussions By Condition: Nerve conditions

I Need guidance in going the right direction with my symtoms!

Posted In: Nerve conditions 0 Replies
  • Posted By: SCGRAY
  • January 4, 2012
  • 03:39 PM

I was diagnosed in 1991 with having seizures in the temporal lobe. As I have gotten older my seizures have spread. I was put on neurontin when my husband was active duty. When we got back from germany and tricare ran out and I did not have my neurontin I had a very bizarre symtom, my nerves were on fire and in excruciating pain. I chocked it up to the neurontin but every pharmacist, neurologist, and other patients I have talked to I have never ran across anyone who ever experienced that. Then last year I began to experience numbness in my extremities, loss of memory, two weeks ago I had 5 grand mal seizures. I had a CT scan done and an MRI and MRA.
The CT and MRI showed a leision in the basil ganglia area, and I have 7 small white matter hyperintense T2 Foci. The Impression said Nonspecific white matter hyperintense T2 Foci. Differential includes migraine disorders, hypertension or demyelinating disease. I do not have migraines, and my blood pressure runs 96/66.
At First I thought the nerves burning and the pain was a side effect and now the other symtoms adding together it doesn't look like it.
I am not scared, I love living, I am worried about losing my licenses and my job, because I don't want to lose the ability to be able to ride my motorcycle but, I know that as soon as my neurologist is pointed in the right direction it will help me to stay healthy and enjoy doing what I like to do for now!
Thanks for any help you can give!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?